# SDR DL72W981260

- Difficulty date: June 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2811W
- Make and model: Boeing 727247
- Aircraft serial: 20649
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 146110018
- Condition: Inoperative
- Location: 2r Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R PASSENGER DOOR SLIDE PRESSURE LOW.  REPLACED SLIDE ASSY.
